The Annals of Probability

Some Results on the LIL in Banach Space with Applications to Weighted Empirical Processes

V. Goodman, J. Kuelbs, and J. Zinn

Full-text: Open access

Abstract

We examine the cluster set of $S_n/a_n$ for Banach space valued random variables, and investigate the relationship between the central limit theorem and the law of the iterated logarithm in this setting. In the case of Hilbert space valued random variables, necessary and sufficient conditions are given for the law of the iterated logarithm. Some interesting examples are also included. We then apply our results to weighted empiricals both in the supremum norm and the $L^2\lbrack 0, 1\rbrack$ norm.

Article information

Source
Ann. Probab., Volume 9, Number 5 (1981), 713-752.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994305

Digital Object Identifier
doi:10.1214/aop/1176994305

Mathematical Reviews number (MathSciNet)
MR628870

Zentralblatt MATH identifier
0472.60004

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces
Secondary: 60F05: Central limit and other weak theorems 60F10: Large deviations 60F15: Strong theorems 28A40 60B10: Convergence of probability measures

Keywords
Law of the iterated logarithm cluster set central limit theorem

Citation

Goodman, V.; Kuelbs, J.; Zinn, J. Some Results on the LIL in Banach Space with Applications to Weighted Empirical Processes. Ann. Probab. 9 (1981), no. 5, 713--752. doi:10.1214/aop/1176994305. https://projecteuclid.org/euclid.aop/1176994305


Export citation